Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


Application of the Linear Shallow Water Theory to Problems of Oscillations of a Heavy Liquid in a Container in Presence of Surface Tension

PP: 309-321
Hilal Essaouini, Jalal El Bahaoui, Larbi El Bakkali, Pierre Capodanno,
We study the problem of small oscillations of inviscid incompressible fluid with surface tension in partially filled tanks. Two cases are discussed (regular and singular) and the linear shallow water theory is used. For each case, we give the approximations of the asymptotic solution of the spectral problem.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved